On Nonoscillatory Solutions of Two Dimensional Nonlinear Delay Dynamical Systems
We study the classification schemes for nonoscillatory solutions of a class of nonlinear two dimensional systems of first order delay dynamic equations on time scales. Necessary and sufficient conditions are also given in order to show the existence and nonexistence of such solutions and some of our results are new for the discrete case. Examples will be given to illustrate some of our results.
O. Ozturk and E. Akin, "On Nonoscillatory Solutions of Two Dimensional Nonlinear Delay Dynamical Systems," Opuscula Mathematica, vol. 36, no. 5, pp. 651 - 669, AGH University of Science and Technology, Sep 2016.
The definitive version is available at https://doi.org/10.7494/OpMath.2016.36.5.651
Mathematics and Statistics
Keywords and Phrases
Oscillation; Time scales; Two-dimensional dynamical system
International Standard Serial Number (ISSN)
Article - Journal
© 2016 AGH University of Science and Technology Press, Krakow, All rights reserved.
01 Sep 2016